JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 9, Issue 3, Article 81
On Starlikeness and Convexity of Analytic Functions Satisfying a Differential Inequality

    Authors: Sukhwinder Singh, Sushma Gupta, Sukhjit Singh,  
    Keywords: Multivalent function, Starlike function, Convex function, Multiplier transformation.  
    Date Received: 03/03/08  
    Date Accepted: 10/07/08  
    Subject Codes:


    Editors: Sever S. Dragomir,  

In the present paper, the authors investigate a differential inequality defined by multiplier transformation in the open unit disk E = {z:|z|

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login